# SDR UPS06848220

- Difficulty date: September 22, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFTER SKIN REMOVAL A/C BAY FOUND INTERNAL DOUBLER CORROSION OUT OF LIMITS STA 8-70 BETWEEN L30L-32L.  REMOVED INTERNAL DOUBLER FROM STA 8-70 L30L-32L IAW SRM 51-1-21.  FABRICATED AND INSTALLED INTERNAL DOUBLER AT STA 8-70 L30L-32L IAW SRM 53-03-01 FIG 001, AND SRM 51-1-20D.
